Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had sex after taking antibiotics for penis pain. What can help?

Hi my name is Christy, my boyfriend started having problem in his penis , like burning when he pees, he went to the doctor, and the doctor gave him antibiotics , and 10 days after he got done with his treatment we had sex again, and now he is getting even worse than before, it hurts when he walks, so that means i have it also, can i just get some antibiotics pills to cure myself in this situation, because i have no insurance.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
Have you any discharge from vagina? Any pain during micturation.If no then you need not to worry for infection.
Take lot of water.clean your vaginal part.
Don't involve in sex for few days.
If you have any discharge or burning while passing urine consult your doctor.
Thanks.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor